# SDR K11A2017110573302

- Difficulty date: November 5, 2017
- Submitted: January 11, 2018
- Operation: Air carrier
- Aircraft: N733CK
- Make and model: Boeing 737-400
- Aircraft serial: 25849
- Aircraft time: 55,665 hours, 36,447 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 62971
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FAILED LIGHTS TEST. R&R BATTERY PACK IAW AMM 33-51-51, OP'S CHECK GOOD.
